Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Done angioplasty. Pain, vomiting after damage to artery in leg. Will Angioprim help?

My wife has just had Angioplasty done for a blockage in her right leg.whilst inserting the balloon to open up the artery doctor damaged the main artery in her right leg and after two full days of extreem pain and vomiting the doctor doctor said she nearly lost her leg and now says that she can go home tomorrow but he is very sorry but she will be worse than when she was admitted to hospital. my wife had to have an operation hours after the balloon insertion in order to try and save her leg. they said they were to do another operation but it was too dangerous and her leg would be no better after going home. Do you think that ANGIOPRIM (a liquid oral chelation )would help my wife?
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Thanks for writing in. I am a qualified and certified cardiologist. I read your mail. I am sorry but accidental blockade and injury to the main artery of leg is known is a known complication and "doctor damaged" is not an accurate statement. "Femoral artery got blocked as a complication of the PTCA procedure" is the correct description. After surgical repair if there is residual problem usually angiography of the leg artery and its branches is carried out and doctor act and advise taking these findings into consideration. I suggest to you to have a word with the your doctor and ask that what exactly is the problem for your question is not clear on the residual damage issue. Please, understand, no doctor wishes any complication to occur in his/her patients and willing to help out. Confrontation of the problem should be priority and confrontation of doctors can take secondary place if needed at all. I do not think any cardiologist have much experience with chelation therapy. Good Luck.
With Best Wishes

Dr Anil Grover
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor